MAUDE Adverse Event Report: COOK INC RADIAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC RADIAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The international customer reported that the arterial lines in the radial artery pressure monitoring set clotted.The circumstances surrounding the usage and handling of the devices leading up to the reported clotting were not reported.Additional information has been requested from the customer.The product is reportedly available for return; however, as of the date of this report, no device has yet been received for evaluation.
 
Additional Manufacturer Narrative
Pma/510(k) #:preamendment.Investigation ¿ evaluation: a review of the complaint history, device history record , quality control, and specifications were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be determined, however; based on the provided information the likely root cause is deemed to be; ¿inconclusive¿.We will continue to monitor similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.
 
Event or Problem Description
The international customer reported that the arterial lines in the radial artery pressure monitoring set clotted.The circumstances surrounding the usage and handling of the devices leading up to the reported clotting were not reported.Additional information has been requested from the customer.The product is reportedly available for return; however, as of the date of this report, no device has yet been received for evaluation.After further review of the record, it was determined that it should be noted that 2 devices from the same lot were reported with this event.Additional information has been requested for additional clarification.However, none has been received to date.

Brand Name
RADIAL ARTERY PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6960858
Report Number1820334-2017-03589
Device Sequence Number1325279
Product Code DQO
UDI-Device Identifier00827002019089
UDI-Public(01)00827002019089(17)200629(10)8030201
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberC-PMS-300-RA
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date04/03/2018
Patient Sequence Number1